# SDR AALA202412231750

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 20,506 hours, 8,921 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D (AFT LEFT) DOOR STICKS SUBSTANTIALLY AFTER BEING, VERY DIFFICULT TO OPEN. RESECURED HEADER DOOR TRACK AND LUBED DOOR, OPERTIONAL CHECK NORMAL.
